# SDR DALA2019120657109

- Difficulty date: December 4, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 89,514 hours, 37,186 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Damaged
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 654, L/P 6407209) L4 DOOR AFT LOWER CAM LATCH FITTING DAMAGED. CORRECTIVE ACTION: REPLACED L4 DOOR AFTLOWER CAM LATCH FITTING REF B757 AMM 52-11-37.
